# SDR USAA2014061600011

- Difficulty date: June 12, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 43,823 hours, 24,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK LEVEL 2 GALVANIC CORROSION ON SHEAR PLATE BETWEEN FRAME 69 TO 70, -Y 1732.  REPLACED SHEAR PLATE BETWEEN FRAME 69 TO 70, -Y 1732 IAW SRM 51-42-11 & SB A320-53-1207.
